# SDR DHL2007783523

- Difficulty date: May 31, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL 4 O`CLOCK POS EXISTING REPAIR DOUBLER AN ADJACENT SKIN GOUGED AT NAC STA 82.5.  REMOVED DAMAGED DOUBLER ON NR 1 ENGINE NOSE COWL 9 O`CLOCK POSITION IAW B7627 SRM 51-30-2.  REMOVED DAMAGED SKIN ADJACENT TO DOUBLER AREA ON NR 1 ENG NOSE COWL IAW B727 SRM 51-10-6.  FABBED NEW DOUBLER FOR NR 1 ENG NOSE COWL IAW B727 SRM 54-30-03.  DOUBLER SIZE 3.95" BY 5.6".  ORG CUT OUT AREA 4" BY 5.75".  DOUBLER MAT 2024T3 .032" PO NR 9004384.  ORG MAT ID REFERENCE B727 SRM 54-30-02 FIG1 SHT. 2.  INSTALLED NEW DOUBLER ON NR 1 ENGINE NOSE COWL 9 O`CLOCK POSITION IAW B727 SRM 51-30-02.
